# SDR EIA2003090

- Difficulty date: June 25, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 87,384 hours, 20,984 cycles
- Engine: Pwa JT9D7J
- Engine time: 67,015 hours, 15,173 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Broken
- Location: Nr 4 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, J, A

## Discrepancy

ENGINE NR 1 FIRE LIGHT ILLUMINATED DISCHARGED BOTH FIRE BOTTLES.  EGT RED BALL AND NACELLE INDICATES IN RED ZONE SHUT DOWN ENG DUMPED FUEL LANDED JFK.  NTSB NOTIFIED.  INVESTIGATION IN PROGRESS.  NR 4 BEARING OIL PRESSURE LINE BROKE EARLY INDICATION OF CAUSE.
